# SDR SWAA2019061933918

- Difficulty date: June 5, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A8511
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ELECTRONIC AND EQUIPMENT DOORWAY R/H FRAME HAD MECHANICAL DAMAGE ABOVE LATCH FITTING.   R&R WEB IAW SRM AND DWG.
